# SDR QXEA200501653

- Difficulty date: October 31, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, RIGHT WING STIFFENING WEB ON THE OUTBOARD SIDE OF MAIN GEAR TRUNNION FITTING WAS INADVERTENTLY CHAMFERED.  MAINTENANCE REPAIRED TRUNNION FITTING IAW EA R-57-131 AND REO 670-57-21-021.
